# SDR CHQA20130118022

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 26,934 hours, 22,378 cycles
- Engine: Rroyce AE3007A12
- Engine time: 27,474 hours, 22,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE OVERHEAD COCKPIT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RELAMPED THE OVERHEAD COCKPIT EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
